# SDR AALA202112155999

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737*
- Aircraft serial: 29555
- Aircraft time: 33,486 hours, 13,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT CABIN ENTRY DOOR EMERGENCY EXIT LIGHT COVER MISSING. REMOVED AND REPLACED AFT LEFT CABIN ENTRY DOOR EMERGENCY EXIT LIGHT ASSEMBLY PER AMM 33-51-01.
